| Model Number |
2361-5045S |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Injury (2348)
| Date of Event |
03/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was discarded.
Event or Problem Description
This report is for the first screw back-out ("the most distal t2 alpha screw").As reported: "the most distal t2 alpha screw in the tibia nail backed out and had to be removed.The screw was an advanced locking screw and was removed in clinic.Two days later, the other 2 distal screws (advanced locking screws) also backed out.This event happened 2 and 2.5 weeks post op".
Additional Manufacturer Narrative
Correction: refer to h6 patient code.The reported event, implant - migration, was confirmed on provided x-rays.Review of device history, labelling, capa databases and risk analysis did not identify any discrepancies.There are no open actions in place related to the reported event for the subject product(s).No indications of material, manufacturing or design related problems were found during the document review.A device inspection was not possible since the affected device was disposed of by the hospital.X-ray images were provided and reviewed by an hcp.In his opinion the combination of negative factors (e.G.Strange bone structure, unstable fracture pattern, small nail in wide cavity) may have contributed to the loosening/back out of the screw.Based on investigation and provided medical statement it could not be excluded that the reported event is related to patient factors contributed by the kind of treatment.In case essential information becomes available we reserve the right to re-reopen the case for investigation and to assess a new root cause.
Event or Problem Description